# SDR SIMA20140630005

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 30,209 hours, 27,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMER LIGHT INOPERATIVE.  R & R LT EMER LIGHT ASSEMBLY IAW AMM 33-50-10, OPERATIONS CHECKED GOOD.  EMER LIGHTING BATTERY PN 2013-1A, SN 73049 & BATTERY CHARGER ASSEMBLY PN 11-0049 & SN 12787.
